# SDR 01FDEA00713

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER ATTACHMENT ON LT LEADING EDGE WING ILLUM LIGHT IS CRACKED.  *S/D*  REMOVED AND REPLACED STR ON LEFT L/E WING LIGHT PER SRM 53-10-3.
